# SDR ABXA2023031333

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 94,532 hours, 44,700 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPS IN CVG, A SMALL CRACK WAS FOUND IN THE FUSELAGE SKIN AT STA 347 ALONG STRINGER 39R.  FURTHER INVESTIGATION REVEALED THAT THE SKIN AND STRINGER 39R IN THIS AREA WERE CORRODED BEYOND SRM LIMITS AND REQUIRED REPAIR/REPLACEMENT.  A NEW PIECE OF STRINGER CAN BE SPLICED IN PER B767 SRM 53-00-03 REPAIR 2.  THE SKIN CAN BE REPAIRED PER B767 SRM 53-00-01 REPAIR 1 EXCEPT THAT THE EDGE OF THE REPAIR WILL BE CLOSER THAN 22” FROM THE MEC ACCESS DOOR CUTOUT, WHICH IS NOT ALLOWED BY B767 SRM 53-00-01 REPAIR 1. REPAIRED SKIN AT STA 347, 539R IAW B767 SRM 53-00-01, REPAIR 1 AND REA NO: ABX-REA-5310-64965-00. AIRCRAFT RETURNED TO SERVICE.
